Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Stability of Newton boundaries of a family of real analytic singularities

Author: Masahiko Suzuki
Journal: Trans. Amer. Math. Soc. 323 (1991), 133-150
MSC: Primary 32S15; Secondary 58C27
MathSciNet review: 978382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {f_t}(x,y)$ be a real analytic $ t$-parameter family of real analytic functions defined in a neighborhood of the origin in $ {\mathbb{R}^2}$. Suppose that $ {f_t}(x,y)$ admits a blow analytic trivilaization along the parameter $ t$ (see the definition in $ \S1 $ of this paper). Under this condition, we prove that there is a real analytic $ t$-parameter family $ {\sigma _t}(x,y)$ with $ {\sigma _0}(x,y)=(x,y)$ and $ {\sigma _t}(0,0)=(0,0)$ of local coordinates in which the Newton boundaries of $ {f_t}(x,y)$ are stable. This fact claims that the blow analytic equivalence among real analytic singularities is a fruitful relationship since the Newton boundaries of singularities contains a lot of informations on them.

References [Enhancements On Off] (What's this?)

  • [1] T. Fukui and E. Yoshinaga, The modified analytic trivialization of family of real analytic functions, Invent. Math. 82 (1981), 467-477 MR 811547 (87a:58028)
  • [2] T. C. Kuo, The modified analytic trivialization of singularities, J. Math. Soc. Japan 32 (1980), 605-614 MR 589100 (82d:58012)
  • [3] T. C. Kuo and J. N. Ward, A theorem on almost analytic equisingularities, J. Math. Soc. Japan 33 (1981), 471-484 MR 620284 (83c:32015)
  • [4] T. C. Kuo, Une classification des singularités réelles, C.R. Acad. Sci. Paris 288 (1979), 809-812 MR 535641 (80i:32034)
  • [5] -, On classification of real singularities, Invent. Math. 82 (1985), 257-262 MR 809714 (87d:58025)
  • [6] D. T. Le, and C. P. Ramanujan, The invariance of Milnor's number implies the invariance of the topological types, Amer. J. Math. 98 (1976), 67-78 MR 0399088 (53:2939)
  • [7] M. Oka, On the stability of the Newton boundary, Proc. Sympos. Pure Math., vol. 40, Amer. Math. Soc., Providence, R.I., 1983, pp. 259-268 MR 713254 (85i:32031)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32S15, 58C27

Retrieve articles in all journals with MSC: 32S15, 58C27

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society